# SDR DALA2023041803078

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,324 hours, 30,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:604. CORRECTIVE ACTION: ADJUSTED BY OPERATION OF ARMING LEVER REPEATEDLY OPEN/CLOSE DOOR PER AMM 52-11. (2718059)
